# SDR SWAA2022020242864

- Difficulty date: October 16, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 20,155 hours, 8,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT AFT LOWER CARGO NET TIE DOWN PLATE IS CORRODED. / REMOVED AND REPLACED AFT CARGO COMPARTMENT AFT LOWER CARGO NET TIE DOWN PLATE IAW AMM 25-52-10-000-801 AND AMM 25-52-10-400-801 DUE TO NO LIMITS
